A note on quotients of strongly regular graphs

Michael Giudici, Murray R. Smith

Abstract


We give examples of vertex-transitive strongly regular graphs with a normal quotient which is neither complete nor strongly regular.

Keywords


strongly regular graph

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.148.354

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications